Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 5

 
   

Global Solvability of a Continuous and Restricted Coagulation Process in a Moving Medium

PP: 2733-2739
Author(s)
Emile Franc Doungmo Goufo, Suares Clovis Oukouomi Noutchie,
Abstract
In this paper, existence and uniqueness of a global solution to continuous, non-common and non-linear convectioncoagulation equations are investigated by means of various techniques. The method of characteristics (Mizohata, 1973), substochastic methods and Kato-Voigt pertubation (Banasiak et al., 2006) are exploited to show that the linear operator (transport-coagulation ) is the infinitesimal generator of a strongly continuous semigroup. Then, uniqueness of the solution to the full nonlinear problem follows by showing that the coagulation term is globally Lipschitz, hereby addressing the problem of existence and uniqueness for the combined coagulation and transport processes.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved